The Stacks Project


Bibliography item: Jongmin

authorLee, Jongmin
titleRelative canonical sheaves of a family of curves
year2005
typearticle
issn0021-8693
urlhttp://dx.doi.org/10.1016/j.jalgebra.2004.09.012
journalJ. Algebra
number2
volume286
pages341–360

BibTeX code

You can use the following code to cite this item yourself.

@article{Jongmin,
  author = {Lee, Jongmin},
  title = {Relative canonical sheaves of a family of curves},
  year = {2005},
  issn = {0021-8693},
  url = {http://dx.doi.org/10.1016/j.jalgebra.2004.09.012},
  journal = {J. Algebra},
  number = {2},
  volume = {286},
  pages = {341--360},
}